Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Quiting Celexa :-(

Posted by dave on February 20, 1999, at 16:28:15

Hello All,

Sorry for the bad news but I'm having to quit Celexa.
It's a shame because It really makes me feel better,
but it makes me itch and causes skin problems in
certain areas. I havent talked to my doc yet but
I was on half dose (10mg) the first 3 days to see if
I tolerate it. She would have told me to stop it,
like she did when she found out the wellbutrin made
me itch. That was a shame too, cause I felt pretty
good on the wellbutrin. Oh well, she will probably
have me try Serzone next. I hope everyone else is
doing well and finding something that works.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dave thread:3092